Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gogetter

Stopped Taking B5, Acne is Back Worse Than Ever!!

I started taking vitamin B5 for my acne in August of last year and by December I was 100% clear. I was taking 10 grams a day for the first three months and then took 5 grams a day from there on. Everything was going great, everybody was commenting on how clear my skin had gotten and best of all I had my confidence back! I had gotten so comfortable with my skin that I wasn't even washing my face at night anymore. I was simply washing in the morning and applying a light moisturizer; I thought I had acne licked once and for all. Over the next few weeks I slowly weined myself off of B5 and by late December I stopped taking B5 completely. I may have gotten a little over confident by figuring that I had beaten acne and could keep it at bay with BP if it ever came back. Well I was wrong...dead wrong!! By the middle of January my skin started breaking out again. I tried to fight it with BP but nothing was working and by February my skin looked worse that it ever had!! I got back on B5 about five weeks ago but so far I have not seen any results; my skin has actually gotten worse instead of better. What is going on?? I am going to stick with B5 for the next few weeks but to be honest I am getting extremely nervous. Has anyone else experienced such a breakout after getting off of B5?? :wall:

Share this post


Link to post
Share on other sites

I started taking vitamin B5 for my acne in August of last year and by December I was 100% clear. I was taking 10 grams a day for the first three months and then took 5 grams a day from there on. Everything was going great, everybody was commenting on how clear my skin had gotten and best of all I had my confidence back! I had gotten so comfortable with my skin that I wasn't even washing my face at night anymore. I was simply washing in the morning and applying a light moisturizer; I thought I had acne licked once and for all. Over the next few weeks I slowly weined myself off of B5 and by late December I stopped taking B5 completely. I may have gotten a little over confident by figuring that I had beaten acne and could keep it at bay with BP if it ever came back. Well I was wrong...dead wrong!! By the middle of January my skin started breaking out again. I tried to fight it with BP but nothing was working and by February my skin looked worse that it ever had!! I got back on B5 about five weeks ago but so far I have not seen any results; my skin has actually gotten worse instead of better. What is going on?? I am going to stick with B5 for the next few weeks but to be honest I am getting extremely nervous. Has anyone else experienced such a breakout after getting off of B5?? :wall:

Ive heard of a few people who had that same situation. But when they tried B5 again, it didnt work the second time for some reason. It may or may not be a one shot deal, but keep going. Gotta remember that unlike accutane, B5 cannot cure acne, it doesnt reduce oil permanently(some people have oil come back after accutane also). So thats why you have to countinue to take a maintanence dose for... well... ever. Good luck.

Share this post


Link to post
Share on other sites

well since you said you started breaking out again, it could be that b5 is clearing you up by bringing all that crap to the surface.

Share this post


Link to post
Share on other sites

I started taking vitamin B5 for my acne in August of last year and by December I was 100% clear. I was taking 10 grams a day for the first three months and then took 5 grams a day from there on. Everything was going great, everybody was commenting on how clear my skin had gotten and best of all I had my confidence back! I had gotten so comfortable with my skin that I wasn't even washing my face at night anymore. I was simply washing in the morning and applying a light moisturizer; I thought I had acne licked once and for all. Over the next few weeks I slowly weined myself off of B5 and by late December I stopped taking B5 completely. I may have gotten a little over confident by figuring that I had beaten acne and could keep it at bay with BP if it ever came back. Well I was wrong...dead wrong!! By the middle of January my skin started breaking out again. I tried to fight it with BP but nothing was working and by February my skin looked worse that it ever had!! I got back on B5 about five weeks ago but so far I have not seen any results; my skin has actually gotten worse instead of better. What is going on?? I am going to stick with B5 for the next few weeks but to be honest I am getting extremely nervous. Has anyone else experienced such a breakout after getting off of B5?? :wall:

Ive heard of a few people who had that same situation. But when they tried B5 again, it didnt work the second time for some reason. It may or may not be a one shot deal, but keep going. Gotta remember that unlike accutane, B5 cannot cure acne, it doesnt reduce oil permanently(some people have oil come back after accutane also). So thats why you have to countinue to take a maintanence dose for... well... ever. Good luck.

I'm hoping that I can take B5 for a few months (I just started like 4 days ago, feel a little better already) and after that I will have outgrown acne... My acne isn't too bad at all, but my breakouts have gotten much more commen and I have 0 confidence even with mild acne. I'm 18 and usually would break out about every month or two with a few pimples for about 5 days, which I could handle. Then I had like 5 weeks of consistantly breaking out with painful pimples, so I'm trying B5 before it gets too bad and hopefully the 5 weeks of breaking out was just a phase that will be long gone by the time I get off B5...

Share this post


Link to post
Share on other sites

well since you said you started breaking out again, it could be that b5 is clearing you up by bringing all that crap to the surface.

I hope that is the case because I am breaking out in spots where I normally don't.

Share this post


Link to post
Share on other sites

Heres a helpful hint...Once you start taking b5 dont stop...why stop when your skin is absolutely clear. Anyway b5 has no harmful effects at all. Its a vitamin!!! Its expensive ill give you that, but if it does the trick dont mess with your situation. I know im always curious if it stopped for good. But ive been off accutane for 2 months and starting the b5 after accutane makes me feel comfortable and I probably wont stop b5 for another few years.

Share this post


Link to post
Share on other sites

Heres a helpful hint...Once you start taking b5 dont stop...why stop when your skin is absolutely clear. Anyway b5 has no harmful effects at all. Its a vitamin!!! Its expensive ill give you that, but if it does the trick dont mess with your situation. I know im always curious if it stopped for good. But ive been off accutane for 2 months and starting the b5 after accutane makes me feel comfortable and I probably wont stop b5 for another few years.

If I had it to do all over again I would not have stopped taking B5; I am paying for that mistake as we speak. The only good thing to come out of this situation is that I know now that B5 works for me. Now I just have to be patient until I clear up again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×